Hormonal treatment reduces Homosexuality

**First, I want to make something clear. I am not homosexual nor am I against homosexuality in any way. This article is simply to explain a side effect (like all of them) of a certain hormonal therapy of which I find has an odd side effect**

There’s a hormonal therapy out there to prevent ambiguous genitalia that’s offered to woman that may be carrying such infants. It is, of course, not without any health risk. However, the potential side effect it holds seem to be catching much more attention. During studies, they’ve learned that it can reduce homosexuality in females. Furthermore, it increases chances that she will have more feminine and behavioral traits.

This is certainly a strange side effect.

 

Source: psychcentral.com

Advertisements

Congestive heart failure drug works as smell-be-gone!

And quite literally, too! The drug Vasotec, used to treat congestive heart failure and/or high blood pressure, has one strange side effect where you completely lose your sense of smell. Fortunately, once the drug wears off you get your sense of smell back. It’s a rare effect not seen in many.

Vastoec can also impose problems on all other four senses, including blurred vision, dry eyes, and ringing in the ears.
Vasotec is a prescription medication.

**You should never use Vasotec for anything other than it’s intended use with a prescription from a doctor. Prescription drugs can be hazardous or even fatal when misused!**